# SDR CALA2014033190731

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 70,472 hours, 25,809 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EEL STRIP MISSING NEXT TO FWD CLOSET.  NEED SOCKET SIDE FOR EXISTING PINS TO CONNECT TO LAMP.  POSSIBLE 560-0778 NIS SFO OR PN 60228 IAW IPC 33-52-00-016.
